# SDR HE66099998

- Difficulty date: March 24, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,413 hours
- Engine: Allsn 250C28
- Engine time: 4,585 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 3091
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAILED TO START. STARTER GENERATOR UNSERVICEABLE.
